# SDR ASOA200900955

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 23,831 hours, 19,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE WEB FS 621.00 THERE IS A CRACKED FITTING AT LOWER LEFT INTERCOSTAL NR 7 AFT SIDE OF BULKHEAD.   REMOVED AND REPLACED THE LT 625 INTERCOSTAL CLIP ON THE FS 621 AFT PRESSURE BULKHEAD IAW SRM 51-42-20.
